# SDR GTIA2016081801571

- Difficulty date: August 18, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 33,524 hours, 15,817 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, TROUGH 14.000 FT AT IDLE THRUST A MUSTY ODOR WAS NOTICED ON THE FLIGHT DECK.  PACK 1 WAS TURNED OFF AN ODOR WENT AWAY.  ODOR WAS NOT NOTICED IN THE CABIN OR ANY OTHER TIME DURING FLIGHT OR GROUND OPS.  PACK BURNOUT PROCEDURE IAW AMM 21-00-00.  OPS CHECK GOOD NO UNUSUAL ODOR NOTED.
